# SDR C2XA11CL005

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 24,258 hours, 18,523 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00361
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 19,214 hours, 13,650 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE FLT 2411 THE CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE ON CLIMBOUT IN AUTO OR MANUAL. THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
